# SDR ASAA2015061012058

- Difficulty date: June 10, 2015
- Submitted: June 13, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 17,654 hours, 5,151 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBING THRU APPROXIMATELY 12,000 NR 1 FUEL TANK INDICATED APPROXIMATELY 1,000 IMBALANCE.  VERBAL DEBRIEF OF CREW INDICATES LT SIDE INDICATED LOW.  INDICATED IMBALANCE, HAD NO EFFECT ON FLIGHT CHARACTERISTICS OF ACFT ACCORDING TO CREW DEBRIEF.  ACFT GROUNDED. COULD NOT DUPLICATE.  OPS CHECK GOOD REF MM 28-41-00.  NO FLT FAULTS RECORDED.  NO HISTORY PAST 30 DAYS.
